Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 106192, 16 pages
http://dx.doi.org/10.1155/2010/106192
Research Article

Note on the Numerical Solutions of the General Matrix Convolution Equations by Using the Iterative Methods and Box Convolution Product

1Department of Mathematics, Institute for Mathematical Research, University Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Department of Mathematics, Zarqa Private University, P.O. Box 2000, Zarqa 1311, Jordan

Received 21 July 2009; Accepted 26 February 2010

Academic Editor: Yong Zhou

Copyright © 2010 Adem Kılıçman and Zeyad Al zhour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Chen and B.A. Francis, Optimal Sampled-Data Control Systems, Springer, London, UK, 1995.
  2. A. E. Gilmour, “Circulant matrix methods for the numerical solution of partial differential equations by FFT convolutions,” Applied Mathematical Modelling, vol. 12, no. 1, pp. 44–50, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Nikolaos, “Dependability analysis of semi-Markov system,” Reliability Engineering & System Safety, vol. 55, pp. 203–207, 1997. View at Publisher · View at Google Scholar
  4. H. Sumita, “The matrix Laguerre transform,” Applied Mathematics and Computation, vol. 15, no. 1, pp. 1–28, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Kılıçman and Z. Al Zhour, “On the connection between kronecker and Hadamard convolution products of matrices and some applications,” Journal of Inequalities and Applications, vol. 2009, Article ID 736243, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Starke and W. Niethammer, “Sor for AXXB=C,” Linear Algebra and Its Applications, vol. 154, pp. 355–375, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Kagstrom, “A perturbation analysis of the generalized sylvester equation (ARLB,DRLU)=(C,F),” SIAM Journal on Matrix Analysis and Applications, vol. 15, no. 4, pp. 1045–1060, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Ding and T. Chen, “Iterative least-squares solutions of coupled sylvester matrix equations,” Systems Control Letters, vol. 54, no. 2, pp. 95–107, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Kılıçman and Z. Al Zhour, “Iterative solutions of coupled matrix convolution equations,” Soochow Journal of Mathematics, vol. 33, no. 1, pp. 167–180, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Kılıçman and Z. Al Zhour, “Vector least-squares solutions for coupled singular matrix equations,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 1051–1069, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet